# SDR HALA2014121300211

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 47,264 hours, 8,452 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AD10
- Part serial: 6889
- Condition: Malfunctioned
- Part time: 29,462 hours, 5,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER IRS FAULT.  REPLACED CENTRAL IRU IAW MM 34-21-01, LMP MCDP TEST 30 PERFORMED AND PASS - GROUND CHECK GOOD, OK FOR SERVICE - LMP REMAINS IN LAND 3.
